# SDR FDEA201009133369

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 143N66098
- Condition: Cracked
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD TOP CORNER SEAL RETAINER FOUND CRACKED.  CRACKED FWD TOP SEAL RETAINER ON FWD CARGO DOOR R & R IAW SRM 51-40-02, REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
